# SDR IXXA20161111099

- Difficulty date: October 11, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1560-1600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK LBL 33 BS 1560-1600 CORRODED. REMOVED AND REPLACED THE CARGO TRACK IAW SRM 53-00-52 & ENGINEERING DOCUMENT 47224FAB03.
